# SDR UPS08M52103

- Difficulty date: January 20, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UPPER STRINGER END NR S10 SUSPECT CRACK AS MARKED, THRU ACCESS NR 636CB.  HFEC INSP CARRIED OUT PER DAC NDT SPM R.13 PART06.10.01.001 AND CRACK APPROX 11 INCHES FOUND AS MARKED.  CRACK AT RHW STR NR 10 SLOTTED OUT PER SRM 57-20-00 FIG 10V.1 R.35.  REPAIR ANGLES FAB PER SRM 57-20-00 FIG 10V.1 R35 AND HEAT TREATED TO T6 COND PER 7.00-1 AND AVERAGE HARDNESS HRB82.5 IS ACCEPTABLE PER DPS1.05-3.  REPAIR ANGLES HOLES PICK UP PER SRM 57-20-00.
